# SDR HEER20170831605

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 20,299 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER SHELL CORNER SKIN AND INNER DOUBLER WERE FOUND TO BE CORRODED, LT SIDE FORWARD EDGE, NEAR SIDE BODY FAIRING AND LOWER WINDOW INSTALLATIONS.   REPAIRED THE DOUBLER AND SKIN.
